# SDR GUU2008F00054

- Difficulty date: September 27, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 12951405913
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9208 TPA/PNS PILOT DISCREPANCY.  PILOT REPORTED UNABLE TO OPEN MAIN CABIN DOOR.  C/A REPLACED UPPER AFT AIRSTAIR DOOR CABLE.  OPS CHECK GOOD.
